# SDR HALA2015041400061

- Difficulty date: April 14, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 8,358 hours, 1,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A15801252
- Part serial: 06566
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPENING OF R1 DOOR ESCAPE SLIDE DEPLOYED.  REMOVED IAW AMM 25-62-41-000-801-A02. REMOVED PN 7A1508-125.  . INSTALLED SLIDE IAW AMM 25-62-41-400-801A.   OK FOR SERVICE.
